Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 151, NWS Wichita, KS

July 5, 2023Butler County, Sedgwick County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 5, 2023, 3:52 AM CDT for Butler County, Sedgwick County, Kansas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2023, 3:52 AM CDT (08:52 UTC)
Expired
Jul 5, 2023, 4:45 AM CDT
In force
53 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2023-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2023-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WUUS53 KICT 050852
SVRICT
KSC015-173-050945-
/O.NEW.KICT.SV.W.0151.230705T0852Z-230705T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
352 AM CDT Wed Jul 5 2023

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sedgwick County in south central Kansas...
  Southwestern Butler County in south central Kansas...

* Until 445 AM CDT.

* At 352 AM CDT, a severe thunderstorm was located over Bel Aire,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wichita, El Dorado, Andover, Augusta, Park City, Valley Center, Bel
  Aire, Maize, Towanda, Benton, Leon, Downtown Wichita, Kechi,
  Eastborough, West Wichita, East Wichita, Northeast Wichita, Santa
  Fe Lake, El Dorado State Park and Augusta Municipal Airport.

This includes the following highways...
 Interstate 135 between Mile Markers 6 and 20.
 Interstate 35 between Mile Markers 47 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3768 9751 3787 9752 3794 9670 3757 9676
TIME...MOT...LOC 0852Z 284DEG 27KT 3777 9729 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRW
2 follow-up statements
454 
WWUS53 KICT 050912
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
412 AM CDT Wed Jul 5 2023

KSC015-173-050945-
/O.CON.KICT.SV.W.0151.000000T0000Z-230705T0945Z/
Sedgwick KS-Butler KS-
412 AM CDT Wed Jul 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHEASTERN SEDGWICK AND SOUTHWESTERN BUTLER COUNTIES...

At 412 AM CDT, a severe thunderstorm was located near Andover, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Park City, Bel Aire, Towanda,
Benton, Leon, Downtown Wichita, Kechi, Eastborough, East Wichita,
Northeast Wichita, Mcconnell Air Force Base, Santa Fe Lake, El Dorado
State Park, Augusta Municipal Airport, El Dorado Airport and El
Dorado Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3766 9739 3789 9728 3794 9670 3757 9676
TIME...MOT...LOC 0912Z 284DEG 27KT 3773 9710 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRW
611 
WWUS53 KICT 050937
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
437 AM CDT Wed Jul 5 2023

KSC015-173-050945-
/O.CON.KICT.SV.W.0151.000000T0000Z-230705T0945Z/
Sedgwick KS-Butler KS-
437 AM CDT Wed Jul 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR EAST CENTRAL SEDGWICK AND SOUTHWESTERN BUTLER COUNTIES...

At 437 AM CDT, a severe thunderstorm was located near Leon, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wichita, El Dorado, Andover, Augusta, Bel Aire, Towanda, Benton,
Leon, Northeast Wichita, Mcconnell Air Force Base, Santa Fe Lake, El
Dorado State Park, Augusta Municipal Airport, El Dorado Airport, El
Dorado Lake and Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 9727 3790 9717 3794 9670 3757 9676
TIME...MOT...LOC 0937Z 284DEG 27KT 3768 9687 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CRW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:56 AM CDT, 56 minutes earlier.

Area forecast discussion, Jul 5, 2:56 AM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
256 AM CDT Wed Jul 5 2023

.SHORT TERM...(Today through Friday night)
Issued at 256 AM CDT Wed Jul 5 2023

A large complex of storms was impacting eastern Kansas shortly after
midnight as an outflow boundary pushes southward across south
central Kansas. The suite of cams finally has a decent handle on the
timing. We expect the effective frontal boundary to set up near the
OK state line or slightly further south this afternoon. Some pooling
of low level moisture north of the boundary is expected to result in
a weakly capped and buoyant airmass. It'll be hard to rule out some
scattered redevelopment through the day, especially during the
afternoon hours across southern KS where 0-6km bulk shear around 35
kts and relatively steep mid-lvl lapse rates should support some
strong or severe storms. Cooler air will overspread much of the area
with highs ranging from the upper 70s over central KS to the lower
90s along the OK state line.

Tonight...mid-level waa will focus across southern KS, especially
southwest KS north of the effective front with some nocturnal storms
anticipated and high pops were maintained over southern KS through
much of the night. Efficient rainfall is anticipated given high
PWATs/deep layer warm cloud depths.

Thu-Fri...A stable post-frontal regime is anticipated across the
area on Thursday afternoon although we may see some morning storms
linger near the OK state line. Below normal temperatures will
prevail with highs in the upper 70s and low 80s. We may see another
complex of storms develop across the area on Thursday night as we
remain within the entrance region of the H3 jet and a progressive
shortwave trough emerges from the Rockies during the overnight
hours. Low level moisture transport/elevated CAPE show good support
for a large complex of storms impacting much of the area with a
tight mid lvl baroclinic zone progged to bisect central KS. High
pops were maintained late Thu night with activity likely lingering
into the morning hours on Fri. A warm frontal boundary draped over
southern KS on Friday may become a focus for additional shower and
thunderstorm activity as we move through the day. With limited
insolation and lingering precipitation, highs on Fri will remain
below normal with most areas seeing values in the lower 80s.

.LONG TERM...(Saturday through Tuesday)
Issued at 256 AM CDT Wed Jul 5 2023

Northwest mid/upper flow will become established across the
central CONUS over the weekend and into early next week. This may
help steer more subtle shortwave troughs over the area as we
remain within the more robust mid and upper level flow on the
northern periphery of the subtropical ridge. Some unsettled
weather is likely through the period with temperatures gradually
returning closer to climate normals as we move into early next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1215 PM CDT Tue Jul 4 2023

A line of strong to severe convection is expected to develop along
a southward moving cold front late this evening and overnight.
This front and convection looks to affect the I-70 corridor of
central Kansas close to midnight. This is where the highest
confidence exists to maintain mention of TSRA with visibility
restrictions and gusty winds. As the front and associated storm
driven outflow moves south toward southern Kansas early Wednesday
morning, confidence on coverage and intensity of showers and
storms is somewhat lower. So have only VCSH for now in the
terminals. Post frontal MVFR cigs are expected to affect portions
of central Kansas early Wednesday morning as well.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    89  65  81  65 /  30  70  30  50
Hutchinson      86  62  82  63 /  30  60  20  60
Newton          86  63  82  63 /  30  70  20  50
ElDorado        88  65  81  63 /  30  70  30  50
Winfield-KWLD   92  66  80  65 /  30  70  50  40
Russell         77  58  80  62 /  30  40  20  80
Great Bend      78  60  79  63 /  20  50  20  70
Salina          82  61  83  63 /  40  50  10  60
McPherson       83  61  81  62 /  30  60  20  60
Coffeyville     93  68  83  66 /  40  60  50  30
Chanute         91  67  82  65 /  40  70  30  30
Iola            90  66  82  63 /  40  70  30  30
Parsons-KPPF    92  67  83  66 /  40  70  40  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...CRW
Hazardous weather outlook, Jul 4, 11:06 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1106 PM CDT Tue Jul 4 2023

KSZ032-033-047>053-067>072-082-083-091>096-098>100-060200-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1106 PM CDT Tue Jul 4 2023

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A line of severe thunderstorms is expected to impact the region
overnight. The main threats will be wind gusts to 70 mph, quarter
sized hail and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will remain in the forecast on Wednesday
across parts of southern Kansas where a few severe storms will be
possible.

The potential for storms will continue on Thursday through
Monday. A few strong to severe storms may be possible through the
period. Multiple rounds of heavy rain could bring the potential for
localized flooding Thursday night into Friday. Confidence remains
low on the exact location of heavy rainfall, so stay tuned for
updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely to be needed this evening.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, Jul 5, 1:59 AM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wichita KS
159 AM CDT Wed Jul 5 2023

KSZ094>096-098>100-050730-
Montgomery KS-Wilson KS-Labette KS-Chautauqua KS-Neosho KS-Elk KS-
159 AM CDT Wed Jul 5 2023

...Strong thunderstorms will impact portions of Elk, Wilson, northern
Labette, Neosho, northern Montgomery and northern Chautauqua Counties
through 230 AM CDT...

At 159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Paul to 5 miles west of Neodesha to
near Grenola. Movement was south at 30 mph.

HAZARD...Winds in excess of 40 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Parsons, Chanute, Neodesha, Fredonia, Erie, Howard, St. Paul, Thayer,
Altoona, Moline, Longton, Elk City, Buffalo, Walnut, Grenola,
Galesburg, Elk Falls, Sycamore, Benedict and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.

&&

LAT...LON 3728 9567 3725 9653 3760 9651 3760 9596
      3773 9596 3773 9509 3735 9508
TIME...MOT...LOC 0659Z 349DEG 26KT 3748 9510 3740 9578 3735 9650

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KLEINSASSER
Special weather statement, Jul 5, 2:14 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
214 AM CDT Wed Jul 5 2023

KSZ069-083-092-093-050815-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
214 AM CDT Wed Jul 5 2023

...Strong thunderstorms will impact portions of Cowley, southeastern
Sedgwick, southern Butler and Sumner Counties through 315 AM CDT...

At 214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Viola to 5 miles east of Mulvane to 6
miles northwest of Grenola. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wichita, Derby, Arkansas City, Winfield, Andover, Haysville, Augusta,
Wellington, Bel Aire, Mulvane, Goddard, Rose Hill, Maize, Clearwater,
Douglass, Belle Plaine, Conway Springs, Caldwell, Oxford and Udall.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 11.
 Interstate 35 between Mile Markers 1 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.

&&

LAT...LON 3777 9759 3775 9717 3760 9652 3701 9653
      3700 9768
TIME...MOT...LOC 0714Z 312DEG 19KT 3752 9758 3748 9714 3742 9653

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CRW
Special weather statement, Jul 5, 2:19 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Wichita KS
219 AM CDT Wed Jul 5 2023

KSZ094>096-098>100-050815-
Montgomery KS-Wilson KS-Labette KS-Chautauqua KS-Neosho KS-Elk KS-
219 AM CDT Wed Jul 5 2023

...Strong thunderstorms will impact portions of southern Elk,
southern Wilson, Labette, southern Neosho, Montgomery and Chautauqua
Counties through 315 AM CDT...

At 219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Girard to near Longton to near Grenola.
Movement was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Parsons, Coffeyville, Independence, Neodesha, Cherryvale, Caney,
Oswego, Chetopa, Sedan, Altamont, Cedar Vale, Edna, Dearing, Mound
Valley, Moline, Longton, Elk City, Tyro, Grenola and Peru.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.

&&

LAT...LON 3700 9652 3745 9652 3745 9584 3748 9509
      3700 9508
TIME...MOT...LOC 0719Z 287DEG 46KT 3750 9491 3737 9601 3738 9644

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CRW
Special weather statement, Jul 5, 2:55 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
255 AM CDT Wed Jul 5 2023

KSZ068-069-083-050845-
Butler KS-Harvey KS-Sedgwick KS-
255 AM CDT Wed Jul 5 2023

...A strong thunderstorm will impact portions of northeastern
Sedgwick, southeastern Harvey and northwestern Butler Counties
through 345 AM CDT...

At 254 AM CDT, Doppler radar was tracking a strong thunderstorm near
Valley Center, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita, El Dorado, Park City, Valley Center, Bel Aire, Maize,
Sedgwick, Towanda, Benton, Whitewater, Kechi, Potwin, El Dorado
Airport, El Dorado Lake and El Dorado State Park.

This includes the following highways...
 Interstate 135 between Mile Markers 13 and 26.
 Interstate 35 between Mile Markers 60 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3779 9748 3798 9745 3798 9677 3770 9681
TIME...MOT...LOC 0754Z 273DEG 19KT 3790 9733

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CRW
Local storm report, Jul 5, 3:15 AM CDT, 37 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Wichita KS
315 AM CDT Wed Jul 5 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     Hail             2 S Hamilton            37.95N 96.16W
07/04/2023  M1.00 inch       Greenwood          KS   Emergency Mngr

            Very Heavy rain as well.

1032 PM     Tstm Wnd Gst     2 SW Salina             38.79N 97.65W
07/04/2023  M72 MPH          Saline             KS   ASOS

1047 PM     Tstm Wnd Gst     Galva                   38.38N 97.53W
07/04/2023  M64 MPH          McPherson          KS   Public

1123 PM     Tstm Wnd Gst     1 ENE Elmdale           38.38N 96.64W
07/04/2023  M58 MPH          Chase              KS   Mesonet

1126 PM     Tstm Wnd Gst     Elmdale                 38.37N 96.65W
07/04/2023  M64 MPH          Chase              KS   Mesonet

&&
Special weather statement, Jul 5, 3:41 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
341 AM CDT Wed Jul 5 2023

KSZ068-069-083-050930-
Butler KS-Harvey KS-Sedgwick KS-
341 AM CDT Wed Jul 5 2023

...A strong thunderstorm will impact portions of northeastern
Sedgwick, southeastern Harvey and western Butler Counties through 430
AM CDT...

At 340 AM CDT, Doppler radar was tracking a strong thunderstorm over
Valley Center, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita, Andover, Augusta, Park City, Valley Center, Bel Aire, Maize,
Sedgwick, Towanda, Colwich, Benton, Whitewater, Downtown Wichita,
Kechi, Eastborough, Bentley, Potwin, West Wichita, East Wichita and
Northeast Wichita.

This includes the following highways...
 Interstate 135 between Mile Markers 6 and 23.
 Interstate 35 between Mile Markers 47 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3768 9753 3789 9756 3800 9693 3761 9692
TIME...MOT...LOC 0840Z 273DEG 22KT 3779 9738

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:45 PM CDTSpecial Weather StatementICTRussell30 min
Jul 4, 7:56 PM CDTSevere Thunderstorm WarningICTButler, Greenwood24 min
Jul 4, 8:00 PM CDTSpecial Weather StatementICTLincoln, Russell30 min
Jul 4, 8:33 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Russell27 min
Jul 4, 9:29 PM CDTSpecial Weather StatementICTEllsworth31 min
Jul 4, 9:42 PM CDTSpecial Weather StatementICTEllsworth, Saline33 min
Jul 4, 10:02 PM CDTSpecial Weather StatementICTSaline28 min
Jul 4, 10:09 PM CDTSevere Thunderstorm WarningICTEllsworth, Rice66 min
Jul 4, 10:30 PM CDTAreal Flood WarningICTSaline3 hr
Jul 4, 10:43 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Marion, Rice, Saline62 min
Jul 4, 11:21 PM CDTSevere Thunderstorm WarningICTChase, McPherson, Marion24 min
Jul 4, 11:44 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Harvey, Marion61 min
Jul 4, 11:52 PM CDTSpecial Weather StatementICTButler, Harvey, Kingman, Reno, Sedgwick23 min
Jul 5, 12:27 AM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Neosho, Wilson, Woodson63 min
Jul 5, 12:41 AM CDTSpecial Weather StatementICTButler, Harvey, Sedgwick34 min
Jul 5, 1:17 AM CDTSpecial Weather StatementICTButler, Harvey, Sedgwick28 min
Jul 5, 1:34 AM CDTSpecial Weather StatementICTAllen, Elk, Greenwood, Neosho, Wilson, Woodson26 min
Jul 5, 1:48 AM CDTSpecial Weather StatementICTButler, Sedgwick27 min
Jul 5, 1:59 AM CDTSpecial Weather StatementICTElk, Neosho, Wilson31 min
Jul 5, 2:14 AM CDTSpecial Weather StatementICTCowley, Sedgwick, Sumner61 min
Jul 5, 2:19 AM CDTSpecial Weather StatementICTChautauqua, Labette, Montgomery56 min
Jul 5, 2:55 AM CDTSpecial Weather StatementICTButler50 min
Jul 5, 3:41 AM CDTSpecial Weather StatementICTSedgwick49 min
Jul 5, 4:05 AM CDTAreal Flood WarningICTButler, Harvey, Sedgwick11 hr
Jul 5, 4:44 AM CDTSpecial Weather StatementICTButler, Sedgwick61 min
Jul 5, 5:09 AM CDTSpecial Weather StatementICTKingman66 min
Jul 5, 6:13 AM CDTSpecial Weather StatementICTSedgwick47 min
Jul 5, 6:52 AM CDTSpecial Weather StatementICTSumner53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.